# SDR 96ZZZX2365

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14634
- Make and model: Hiller UH-12E
- Aircraft serial: 1782
- Engine: Lyc VO540C2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1044011
- Condition: Float Sticks
- Location: Engine
- Component: MA6AA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARBURETOR FLOAT WAS RUBBING ON LOWER HOUSING AND STICKING OPEN.
